# SDR SWAA2015110245618

- Difficulty date: October 19, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 42,827 hours, 24,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CRACKED, BETWEEN BS 927 - 947, BETWEEN STRINGER 24R TO 25R.  R & R INTERCOSTAL IAW SRM.
